PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 15 | 2 | 213-219
Tytuł artykułu

Necessary and sufficient conditions for oscillations of delay partial difference equations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper is concerned with the delay partial difference equation
(1) $A_{m+1,n}+A_{m,n+1}-A_{m,n} + Σ_{i=1}^u p_i A_{m-k_i, n-l_i} = 0$
where $p_i$ are real numbers, $k_i$ and $l_i$ are nonnegative integers, u is a positive integer. Sufficient and necessary conditions for all solutions of (1) to be oscillatory are obtained.
Twórcy
  • Department of Applied Mathematics Ocean University of Qingdao, Qingdao 266003, China
autor
  • Department of Mathematics Binzhou Normal College, Binzhou, Shandong, 256604, China
Bibliografia
  • [1] S.S. Cheng, B.G. Zhang, Qualitative theory of partial difference equations (I): Oscillation of nonlinear partial difference equations, Tamkang J. Math. 25 (3) (1994), 279-288.
  • [2] B.G. Zhang, S.T. Liu, S.S. Cheng, Oscillation of a class of delay partial difference equations, J. Difference Equations and its Applications, 1 (1995), 215-226.
  • [3] Li Xiang-ping, Partial difference equations used in the study of molecular orbits, Acta Chimica SINICA, 40 (8) (1982), 688-698.
  • [4] W.G. Kelley, A.C. Peterson, Difference Equations, Academic Press, Inc., New York 1991.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-div15i2n8bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.